Stronger Warning Label for Certain Antibiotic - KCBD NewsChannel 11 Lubbock

6/30/06

Stronger Warning Label for Certain Antibiotic

You may have Ketek in your medicine cabinet to treat a number of problems from sinusitis to pneumonia.

That antibiotic will be wearing a stronger warning label next time to buy it. That's because the FDA says four people have died from liver failure after taking Ketek and 23 others have suffered serious liver injury.

Experts say Ketek will stay on the market because the risk of liver failure is rare. But the FDA is advising doctors and patients on Ketek to watch for signs of liver disease, which would include fatigue, loss of appetite, yellow skin or dark urine.

Powered by WorldNow

5600 Avenue A
Lubbock, TX. 79404

FCC Public File
publicfile@kcbd.com
806-744-1414
EEO Report
Closed Captioning

All content © Copyright 2000 - 2014 Worldnow and KCBD. All Rights Reserved.
For more information on this site, please read our Privacy Policy and Terms of Service.